# SDR DHL2004801009

- Difficulty date: October 13, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562C
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

IN CRUISE FLT FIRE WARNING INDICATION ON NR 1 ENG.  PERFORMED EMERGENCY CHECKLIST, LANDED AT ICT, FIRE WARNING PERSISTED THROUGHT OUT DESENT AND LANDING.  TRANSFERED FIRE LOOP A ON DUAL LOOP SYSTEM TO DMI 18127 MEL REF 26-2-3 CAT C.  DMI EXPIRES IN 10 CONSECUTIVE CALANDER DAYS.   PLACARD INSTALLED IN NR 1 ENGINE IB AND OB FIRE WITH NEW BOTTLES REF MM 26-2.  R/R NR 1 ENG RT FAN CASE DETECTOR ASSY PER DC-8 M/M 26-10-1 OPS CHECKS SERVICABLE. GROUND RAN AND TAXI A/C PER JRH ON "A" LOOP. NO DEFECTS NOTETHIS CLEARS DMI 18127
